# SDR AU001269

- Difficulty date: November 27, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Crankcase
- Part time: 161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER THOUGH BOLT BETWEEN NR 2 AND NR 3 CYLINDERS BROKEN 35MM (1.5IN) FROM THE LEFT END OF THE BOLT IN THE O'' RING SEAL  GROOVE.
